# SDR 183921

- Difficulty date: July 26, 2003
- Submitted: July 26, 2003
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: N123XS
- Aircraft time: 32,778 hours, 33,083 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FLT 4515 PIT TO TTN EXPERIENCED A MAX TRQ OF 60 PERCENT NG.  CAPTIAN ABORTED TAKEOFF AND RETURNED TO GATE.
